# SDR ABXA20131030631

- Difficulty date: October 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,884 hours, 17,451 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T106015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FUSELAGE STATION 720 LBL 41 UPPER & LOWER CHORD IS CORRODED & SEPARATING INCLUDING 3 INCHES OTBD ON LOWER SIDE.  REPLACED T CHORD. LOCATED, DRILLED & INSTALLED IAW DRAWING 143T1213.  LEVEL 2 CORROSION LOC FROM FS 720 LBL43 TO FS 720 RBL 43, PN 143T1060- 15, PN T CHORD FRAME ASSEMBLY, SN NA.  AIRCRAFT WAS GROUNDED.
